# SDR 96ZZZX469

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83975
- Make and model: Bbavia 7AC
- Aircraft serial: 2661
- Engine: Cont C858
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Seat Valve
- Part number: 390077
- Condition: Loose
- Location: Carburetor
- Stage of operation: TO
- Nature of condition: Y, W
- Precautionary procedure: C

## Discrepancy

ENGINE QUIT ON TAKEOFF.  DISASSEMBLED CARBURETOR AND INSPECTION FOUND SEAT VALVE HAD NOT BEEN PROPERLY TORQUED.  SEAT WORKED LOOSE AND LOWERED FLOAT LEVEL TO WHERE ENGINE COULD NOT DEVELOP FULL POWER.  CARBURETOR OVERHAULED 10-95.
